# SDR DALA2017091806967

- Difficulty date: September 16, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 58,478 hours, 21,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 41D EMERGENCY LIGHT LENS DAMAGED. REPLACED THE LENS.  OK FOR SERVICE IAW MM 12-88-70.
